# SDR AALA202312140838

- Difficulty date: December 7, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 40,348 hours, 4,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: BPAS105
- Condition: Discharged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR EMERGENCY POWER ASSISTANCE SYSTEM BATTERY WILL NOT CHARGE. MAINTENANCE REPLACED BATTERY PER AMM 52-12-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
